# SDR WX0A2022122131681

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- Aircraft time: 58,986 hours, 31,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 885643
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND LIGHTS INOP AT LEFT OVERWING / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 11WL REF AMM 33-51-38--000-002-A, 33-51-38-400-002-A. OPS CHCK GOOD"
